# SDR AALA202403193644

- Difficulty date: March 16, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 25,320 hours, 9,907 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Thermostat
- Part number: 342B050000
- Part serial: 12644
- Condition: Unknown
- Location: Zone 400 - Nac/P
- Part time: 31,074 hours, 15,547 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED ODOR IN AFT CABIN ON DESCENT INTO CUN. REPLACED APU (AALA202403196261) AND ENGINE TEMPERATURE CONTROL THERMOSTAT (AALA202403193644).
